|Nonexistant Sex Drive
Dec 5, 2006
I have been HIV+ since 1993. I am 39 years old and currently on Atripla for HIV, as well as Zoloft 200mg, Wellbutrin XL 300mg, and Xanax 1mg. (for depression and anxiety) I have an issue with my sex drive and have had it for years but lately it has been decreasing rapidly. I have talked with my therapist about it, and he gave me Viagra and it helped to begin with but no longer. I have also talked to my Health Care provider about it and she sent me to an endronologist to get Testerone Levels checked. The test came back "low normal", and he stated that i did not need testerone therapy. Therefore my HCP will not admisister the T-Shots. Is there something else i can do or anything that can increase my sex drive? (vitamins, etc) It is as if i cannot get an erection, even when sexually aroused. And when I do it doesnt last more than a couple minutes. I know anti depressants will affect sex drive but i was having this problem B4 i started taking them, Actually, that is when i had a blood test done in 1993 because of fatigue and low sex drive, and that is when i found out i was poz. Any suggestions you can offer would help, or anything that i could suggest to either my therapist or HCP would be appreciated
| Response from Dr. Henry
Besides further counseling a therapeutic trial of testosterone replacement could be considered (ie 3 months to boost testosterone to simply mid-range normal) if one of your providers is amendable to trying that out and observe the response. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Testicles Could I Have HIV
- Sore On Mouth Sign Of Ars
- Cold Feet After Sucking Penis Worried I Have HIV
- Itchy Skin After Anal Sex Condom Broke Sign Of HIV AIDS
- Itchy Testicles After Touching Used Condom Sign Of HIV AIDS
- Oral Ulcers After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.